# SDR CALA0000865

- Difficulty date: June 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT UPPER FUSELAGE SKIN CORRODED AROUND FASTENERS JUST BELOW DORSAL FIN AT STA 1429 - 1435.  A REPAIR STRAP WAS INSTALLED IAW SRM 53-05, 51-10-3, AND 51-30-5.
